# SDR COMA0360382

- Difficulty date: August 21, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 19,388 hours, 17,728 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 8989308
- Part serial: 1986
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 9,434 hours, 9,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5868 RT ENGINE STARTER ENGAGED DURING FLIGHT 3 TIMES.  REPLACED THE AIR START VALVE.
